... stomach discomfort and sour taste in my nouth and raw feeling in my throat down to my stomach. Is this side effects from using so much, and should i see a doctor?
Diflucan can be very hard on ones body. It is not so bad when women take one pill to combat a vaginal yeast infection but when you take it for longer periods of time to battle other fungal infections, it causes some pretty nasty side effects-usually nausea and stomach discomfort along with taste perversion (makes things taste funny). We see this a lot in AZ where we have "valley fever" which is treated with Diflucan. If you are having trouble taking fluids, then you most certainly need to see your Dr. If you are able to take fluids and eat a little bit, give it a few days and it should get better. If you find you are feeling worse and cant keep fluids down, then by all means see a healthcare provider asap. Have you tried any Mylanta, Gaviscon, Maalox, etc-something to reduce stomach acid? It might help reduce some of the sour stomach and gas. If your stomach discomfort is severe or if you cant keep anything down or your urine is dark and your stools are light then you should see the Dr right away!
I'm not sure what you mean by taking so much. It can mess up your stomach and you may still be feeling the effects of that, however if it doesn't go away in a few days, I'd see my doc. You may have something totally unrelated.
- Diflucan Information for Consumers
- Diflucan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diflucan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.